# SDR IPXA2017041816235

- Difficulty date: April 12, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 49,309 hours, 15,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T51992
- Condition: Cracked
- Location: Bs 999-1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACKED MAIN DECK SEAT TRACK AT BS 999 - 1021, RBL 54.  REPAIRED IAW SRM 53-00-52,  REPAIR 8, REV 67.
